# SDR IXXA0100056S

- Difficulty date: May 4, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Damaged
- Location: Emergency Exit
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, ON THE LEFT HAND AFT OVERWING EMERGENCY EXIT DOOR FRAME BOTTOM SIDE FORWARD DOOR KEEPER STOP WAS FOUND DAMAGED.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED KEEPER, FABRICATION AND INSTALLATION OF NEW CLIP IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL, DACO DRAWING 2779323 AND ENGINEERING ORDER 52-DC8-3037.
